# SDR DALA2019070203979

- Difficulty date: July 1, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONGERON 16R, STA 1022. (CPAX). NRC 00457: PERMANENT REPAIR WAS PERFORMED ON LONGERON 16R, STA 1022 PER SRM 53-00-05-2R. (LP #1151116)
